Restless leg syndrome 

This is literally the worst medication side effect I have had.

I take a medication called promazine, this is for mood disorders. And it has an ingredient that makes you sleepy. 

This is the problem.

This is what causes my restless legs.

It makes me so drowsy I can’t function, but makes my legs so restless that I can’t sleep. Endless cycle of piss take.

My legs end up just hurting and feeling like they have bugs crawling inside them if I keep them still for any length of time.

It’s just an absolute nightmare. 

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s